Density property for hypersurfaces U v = p(X)

Kaliman, Shulim; Kutzschebauch, Frank (2008). Density property for hypersurfaces U v = p(X). Mathematische Zeitschrift, 258(1), pp. 115-131. Berlin: Springer 10.1007/s00209-007-0162-z

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kaliman, Shulim and Kutzschebauch, Frank

ISSN:

0025-5874

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1007/s00209-007-0162-z

Web of Science ID:

000251058300009

URI:

https://boris.unibe.ch/id/eprint/36868 (FactScience: 206318)

Actions (login required)

Edit item Edit item
Provide Feedback